Processus de Harris abstraits
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 4, p. 381-395
@article{AIHPB_1975__11_4_381_0,
     author = {Ghoussoub, Nassif A.},
     title = {Processus de Harris abstraits},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {4},
     year = {1975},
     pages = {381-395},
     zbl = {0333.60071},
     mrnumber = {402006},
     language = {fr},
     url = {http://http://www.numdam.org/item/AIHPB_1975__11_4_381_0}
}
Ghoussoub, N. Processus de Harris abstraits. Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 4, pp. 381-395. http://www.numdam.org/item/AIHPB_1975__11_4_381_0/

(B1) A. Brunel, Chaînes abstraites de Markov vérifiant une condition d'Orey. Wahrscheinlichkeitstheorie, 19, 1971. | MR 317410 | Zbl 0203.50305

(B2) A. Brunel, Thèse, Paris, 1966.

(B3) A. Brunel, New conditions for existence of invariant measures in ergodic theory. Lectures Notes, p. 160, 1970. | MR 268355 | Zbl 0211.20501

(C1) P. Crepel, Fonctions spéciales pour des contractions de L1. Astérisque, (4), 1973. | Zbl 0267.60072

(F1) S. Foguel, The ergodic theory of Markov process. Van Nostrand, 1969. | MR 261686 | Zbl 0282.60037

(H1) S. Horowitz, Transition probabilities and contractions of L∞. Wahrscheinlichkeitstheorie, 24, 1972. | MR 331516 | Zbl 0228.60028

(F2) S. Foguel, Ratio limit theorems for Markov process. Israel Journal of Mathematics, 7, 1969. | MR 260017 | Zbl 0235.60069

(L1) M. Lin, Mixed Ratio limit theorems for Markov processes. Israel Journal of Mathematics, 8, 1970. | MR 272056 | Zbl 0205.45401

(M1) M. Metivier, Existence of an invariant measure and an Ornestein's ergodic theorem. Annales of mathematical statistics, 40, 1969. | MR 242246 | Zbl 0214.17102

(N1) J. Neveu, Potentiel markovien récurrent des chaînes de Harris. Annales de l'Institut de Fourier, tome 22, fascicule 2, 1972. | Numdam | MR 380992 | Zbl 0226.60084